Alert archive / Georgia / Severe Thunderstorm Warnings in 2010
Severe Thunderstorm Warning 71, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at May 21, 2010, 6:59 PM EDT for 5 counties in Georgia. It was in force for 46 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 21, 2010, 6:59 PM EDT (22:59 UTC)
- Expired
- May 21, 2010, 7:45 PM EDT
- In force
- 46 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
Counties Bleckley County, GA, Dodge County, GA, Laurens County, GA, Telfair County, GA, Wheeler County, GA
The radar
The Robins AFB radar (KJGX), 54 km from the middle of the area, began a volume at 23:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 21, 7:30 PM EDT | TSTM WND DMG | Eastman, GA | TREES DOWN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 31 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 21, 12:50 PM EDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 11.0 hours before the alert went out and 185 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 116 J/kg
- Mixed-layer CIN
- -94 J/kg
- Mixed-layer LCL
- 551 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- 145 m²/s²
- 0-3 km storm-relative helicity
- 246 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
120
WUUS52 KFFC 212259
SVRFFC
GAC023-091-175-271-309-212345-
/O.NEW.KFFC.SV.W.0071.100521T2259Z-100521T2345Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
659 PM EDT FRI MAY 21 2010
THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EAST CENTRAL BLECKLEY COUNTY IN CENTRAL GEORGIA
NORTHERN DODGE COUNTY IN CENTRAL GEORGIA
SOUTHERN LAURENS COUNTY IN CENTRAL GEORGIA
NORTH CENTRAL TELFAIR COUNTY IN CENTRAL GEORGIA
WESTERN WHEELER COUNTY IN CENTRAL GEORGIA
* UNTIL 745 PM EDT
* AT 656 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS UP
TO 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 7
MILES NORTHWEST OF CHESTER TO CHESTER TO EASTMAN TO 9 MILES
NORTHWEST OF EASTMAN...MOVING EAST AT 30 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
DEXTER...CADWELL...RENTZ...ALAMO...HELENA AND MCRAE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT FRIDAY
EVENING FOR EAST CENTRAL GEORGIA.
&&
LAT...LON 3244 8277 3220 8272 3211 8274 3202 8294
3225 8329 3231 8324 3238 8322 3248 8321
TIME...MOT...LOC 2259Z 292DEG 24KT 3247 8321 3236 8318
3226 8320 3225 8329
$$1 follow-up statement
651
WWUS52 KFFC 212332
SVSFFC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
732 PM EDT FRI MAY 21 2010
GAC023-212342-
/O.CAN.KFFC.SV.W.0071.000000T0000Z-100521T2345Z/
BLECKLEY GA-
732 PM EDT FRI MAY 21 2010
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL BLECKLEY COUNTY
IS CANCELLED...
THE SEVERE THUNDERSTORM HAS MOVED OUT OF BLECKLEY COUNTY. SEVERE
WEATHER IS NO LONGER EXPECTED FOR BLECKLEY COUNTY.
IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT FRIDAY
EVENING FOR EAST CENTRAL GEORGIA.
LAT...LON 3211 8305 3225 8309 3236 8310 3247 8308
3244 8277 3220 8272 3211 8274 3206 8285
TIME...MOT...LOC 2332Z 292DEG 24KT 3240 8289 3229 8286
3220 8290 3212 8294
$$
GAC091-175-271-309-212345-
/O.CON.KFFC.SV.W.0071.000000T0000Z-100521T2345Z/
TELFAIR GA-WHEELER GA-DODGE GA-LAURENS GA-
732 PM EDT FRI MAY 21 2010
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM EDT
FOR SOUTHERN LAURENS...EAST CENTRAL DODGE...WESTERN WHEELER AND
EXTREME NORTH CENTRAL TELFAIR COUNTIES...
AT 728 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS UP TO 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM RENTZ TO CEDAR GROVE TO ACHORD...MOVING EAST AT 30 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO LITTLE
OCMULGEE STATE PARK...LOWERY AND ALAMO.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT FRIDAY
EVENING FOR EAST CENTRAL GEORGIA.
&&
LAT...LON 3211 8305 3225 8309 3236 8310 3247 8308
3244 8277 3220 8272 3211 8274 3206 8285
TIME...MOT...LOC 2332Z 292DEG 24KT 3240 8289 3229 8286
3220 8290 3212 8294
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at May 21, 4:43 PM EDT, 2 hours 16 minutes earlier.
Area forecast discussion, May 21, 4:43 PM EDT, 2 hours 16 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 443 PM EDT FRI MAY 21 2010 .UPDATE... THE FORECAST HAS BEEN UPDATED TO CLEAR SOME OF THE COUNTIES OUT OF THE WATCH BOX. A LINE OF SHOWERS AND THUNDERSTORMS CONTINUE TO MOVE EAST ACROSS THE AREA AND SHOULD CONTINUE TO HAVE ISOLATED SEVERE STORMS ASSOCIATED WITH IT THROUGH TONIGHT. && .PREV DISCUSSION... /ISSUED 311 PM EDT FRI MAY 21 2010/ SHORT TERM /TONIGHT THROUGH SUNDAY NIGHT/... CURRENT RADAR LOOP SHOWS SCATTERED SHOWERS AND THUNDERSTORMS ACROSS THE AREA WITH A FEW ISOLATED SEVERE STORMS. THERE IS CURRENTLY A LINE OF SHOWERS AND THUNDERSTORMS MOVING IN FROM AL INTO WEST CENTRAL GA. THIS LINE HAS A LOT OF LIGHTNING...GUSTY WINDS AND HAIL ASSOCIATED WITH IT. THE UPPER TROUGH OVER THE REGION SHOULD MOVE NORTHEASTWARD THROUGH TONIGHT INTO THE TN AND OH VALLEYS. THERE ARE SEVERAL SHORT WAVES ASSOCIATED WITH THIS FEATURE SO SHOULD CONTINUE TO SEE SHRA/TSRA ACTIVITY THROUGH LATE TONIGHT INTO EARLY SAT MORNING. THE BETTER DYNAMICS ALONG WITH THE UPPER TROUGH SHOULD MOVE NORTH AND EAST OF THE STATE LATE TONIGHT TAKING THE CONVECTIVE ACTIVITY WITH IT INTO THE CAROLINAS. WILL CONTINUE WITH A SLIGHT CHANCE OF POPS ACROSS EASTERN SECTIONS OF THE STATE SATURDAY. WILL ALSO CONTINUE WITH DRY CONDITIONS FOR SUNDAY WITH THE UPPER RIDGE BUILDING OVER THE NORTHERN GULF. LONG TERM /MONDAY THROUGH FRIDAY/... MODELS AGREE ON LOW PRESSURE SLIDING DOWN THE ATLANTIC COAST AND DEEPENING WESTWARD. THIS PUTS GEORGIA IN A PATTERN OF UNSETTLED WEATHER WITH MOISTURE CIRCULATING INTO THE STATE FROM THE ATLANTIC. SO HAVE INCLUDED LOW POPS FOR EACH DAY THROUGH THE LONG TERM. && .PRELIMINARY POINT TEMPS/POPS... ATHENS 63 84 64 92 64 / 60 20 5 10 10 ATLANTA 64 85 67 90 68 / 40 10 5 10 10 BLAIRSVILLE 60 80 56 86 58 / 60 20 10 10 10 CARTERSVILLE 62 86 58 92 60 / 50 10 5 10 10 COLUMBUS 67 90 66 92 68 / 30 10 5 10 10 GAINESVILLE 63 82 65 89 66 / 60 10 10 10 10 MACON 65 89 66 93 65 / 50 10 5 10 10 ROME 64 87 60 94 62 / 40 10 5 10 10 PEACHTREE CITY 61 86 60 91 60 / 40 10 5 10 10 VIDALIA 68 89 65 90 67 / 40 10 5 10 10 && .FFC WATCHES/WARNINGS/ADVISORIES... SEVERE THUNDERSTORM WATCH UNTIL 8 PM EDT THIS EVENING FOR THE FOLLOWING ZONES: BIBB...BLECKLEY...CHATTAHOOCHEE...CRAWFORD... CRISP...DODGE...DOOLY...HOUSTON...JONES...LAMAR...LAURENS... MACON...MARION...MONROE...MUSCOGEE...PEACH...PIKE...PULASKI... SCHLEY...SPALDING...STEWART...SUMTER...TALBOT...TAYLOR... TELFAIR...TREUTLEN...TWIGGS...UPSON...WEBSTER...WHEELER... WILCOX...WILKINSON. && 01
Hazardous weather outlook, May 21, 12:58 PM EDT, 6 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1258 PM EDT FRI MAY 21 2010 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-221700- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 1258 PM EDT FRI MAY 21 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...THIS AFTERNOON AND TONIGHT ISOLATED SEVERE THUNDERSTORMS POSSIBLE OVER PORTIONS OF CENTRAL GEORGIA THIS AFTERNOON AND EVENING. SCATTERED THUNDERSTORMS EXPECTED ACROSS NORTH AND CENTRAL GEORGIA THROUGH TONIGHT. .SYNOPSIS... A WARM FRONT WILL REMAIN NEARLY STATIONARY ACROSS GEORGIA TODAY. A COLD FRONT WILL APPROACH THE TENNESSEE VALLEY LATE TONIGHT AND WEAKEN OR DISSIPATE. .PRIMARY HAZARDS... THE PRIMARY HAZARD FROM ANY SEVERE THUNDERSTORMS WILL BE DAMAGING WINDS AND LARGE HAIL. THE MOST LIKELY LOCATION FOR SEVERE THUNDERSTORMS WILL BE FROM CARROLLTON TO VIDALIA AND SOUTH THROUGH EARLY THIS EVENING. SCATTERED THUNDERSTORMS CAN BE EXPECTED ACROSS THE AREA THROUGH TONIGHT. .DISCUSSION... CAPES OF 1000 TO 2000 ARE EXPECTED ACROSS THE AREA. THE SOUTHERN PERIPHERY OF AN UPPER TROUGH PUSHING INTO THE MID U.S. WILL BRING 35 TO 40 KNOTS OF UNIDIRECTIONAL DEEP SHEAR ACROSS PORTIONS OF NORTH AND CENTRAL GEORGIA. THIS WILL GIVE POTENTIAL FOR STORMS TO DEVELOP ALONG AND AHEAD OF THE COLD FRONT DURING THE AFTERNOON WITH THE THREAT FOR ISOLATED DAMAGING WINDS AND LARGE HAIL THROUGH EARLY EVENING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THERE IS A CHANCE OF THUNDERSTORMS OVER EAST GEORGIA ON SATURDAY AND MONDAY. THERE IS A CHANCE OF THUNDERSTORMS ACROSS THE AREA ON TUESDAY THROUGH THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. EMERGENCY MANAGERS SHOULD MONITOR THE SITUATION.
In the hours before
Special weather statement, May 21, 5:24 PM EDT, 1 hour 35 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 524 PM EDT FRI MAY 21 2010 GAZ097-212215- 524 PM EDT FRI MAY 21 2010 ...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 35 MPH WINDS IN LAURENS COUNTY UNTIL 615 PM EDT... AT 524 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER DEXTER...MOVING NORTHEAST AT 20 MPH. WIND GUSTS OF 35 MPH AND SMALL HAIL ARE LIKELY AS THIS STORM MOVES ACROSS LAURENS COUNTY THROUGH 615 PM EDT. SOME LOCATIONS IN THE PATH OF THE STORM INCLUDE CADWELL...RENTZ...DEXTER... DUDLEY...HARLOW... DUBLIN...EAST DUBLIN AND MINTER.
Special weather statement, May 21, 5:50 PM EDT, 1 hour 9 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 550 PM EDT FRI MAY 21 2010 GAZ050-212230- 550 PM EDT FRI MAY 21 2010 ...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS IN GREENE COUNTY UNTIL 630 PM EDT... AT 546 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER CAREY...MOVING EAST AT 15 MPH. THIS STORM IS CAPABLE OF PRODUCING PEA SIZED HAIL AND WIND GUSTS TO 40 MPH AS IT PASSES THROUGH GREENE COUNTY. SIGNIFICANT WEATHER ADVISORIES ARE ISSUED FOR WINDS UP TO 50 MPH... HAIL LESS THAN THE SIZE OF QUARTERS...OR SIGNIFICANT CLOUD-TO-GROUND LIGHTNING.
Local storm report, May 21, 5:57 PM EDT, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
557 PM EDT FRI MAY 21 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0345 PM TSTM WND DMG DOUGLASVILLE 33.75N 84.75W
05/21/2010 DOUGLAS GA FIRE DEPT/RESCUE
ONE LARGE TREE FELL ON TWO HOMES AT NORTH SHELBY LANE.
ONE HOME IS HEAVILY DAMAGED. REPORTED RELAYED BY WSB-TV
CHANNEL 2.
&&
KFRANTZLocal storm report, May 21, 6:34 PM EDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
634 PM EDT FRI MAY 21 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 PM TSTM WND DMG 6 W BONAIRE 32.54N 83.70W
05/21/2010 HOUSTON GA TRAINED SPOTTER
HEAVY ROOF DAMAGE AND SOME STRUCTURE DAMAGE TO A NURSING
HOME OFF U.S. HIGHWAY 41 AROUND 1.5 MILES SOUTH OF
GEORGIA HIGHWAY 96. AT LEAST 25 TREES ARE SNAPPED OR
UPROOTED IN THE VICINITY.
&&
KFRANTZSpecial weather statement, May 21, 6:40 PM EDT, 19 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 640 PM EDT FRI MAY 21 2010 GAZ085-097-212315- 640 PM EDT FRI MAY 21 2010 ...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 35 MPH WINDS IN LAURENS AND JOHNSON COUNTIES UNTIL 715 PM EDT... AT 637 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER TUCKERS CROSSROAD...AND MOVING NORTHEAST AT 20 MPH. WIND GUSTS OF 35 MPH...AND SMALL HAIL ARE LIKELY AS THIS STORM MOVES ACROSS NORTHEAST LAURENS AND WESTERN JOHNSON COUNTIES THROUGH 715 PM EDT. SOME LOCATIONS IN THE PATH OF THE STORM INCLUDE TUCKERS CROSSROAD...LOVETT...BREWTON...SPANN...WRIGHTSVILLE...DONOVAN AND NEW HOME.
Local storm report, May 21, 6:52 PM EDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
652 PM EDT FRI MAY 21 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 PM TSTM WND DMG 6 W BONAIRE 32.54N 83.70W
05/21/2010 HOUSTON GA TRAINED SPOTTER
A PERMANENT AWNING WAS TORN OFF A HOUSE ON ST. JOHN AVE.
&&
KFRANTZThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 21, 6:32 AM EDT | Severe Thunderstorm Warning | FFC | Crawford, Lamar, Monroe, Pike, Talbot, Upson | 43 min |
| May 21, 7:02 AM EDT | Severe Thunderstorm Warning | FFC | Butts, Jasper, Lamar, Monroe | 43 min |
| May 21, 1:34 PM EDT | Severe Thunderstorm Warning | FFC | Dodge, Laurens, Wheeler | 56 min |
| May 21, 1:56 PM EDT | Severe Thunderstorm Warning | FFC | Dodge, Telfair, Wheeler | 49 min |
| May 21, 2:20 PM EDT | Severe Thunderstorm Warning | FFC | Carroll, Heard | 38 min |
| May 21, 2:42 PM EDT | Severe Thunderstorm Warning | FFC | Troup | 48 min |
| May 21, 3:18 PM EDT | Severe Thunderstorm Warning | FFC | Telfair, Wheeler | 21 min |
| May 21, 3:48 PM EDT | Severe Thunderstorm Warning | FFC | Dodge, Telfair, Wilcox | 42 min |
| May 21, 3:59 PM EDT | Severe Thunderstorm Warning | FFC | Dooly | 46 min |
| May 21, 4:21 PM EDT | Severe Thunderstorm Warning | FFC | Talbot, Taylor, Upson | 39 min |
| May 21, 4:36 PM EDT | Severe Thunderstorm Warning | FFC | Dooly, Houston, Macon | 39 min |
| May 21, 4:38 PM EDT | Severe Thunderstorm Warning | FFC | Telfair | 35 min |
| May 21, 4:50 PM EDT | Severe Thunderstorm Warning | FFC | Crawford | 40 min |
| May 21, 5:01 PM EDT | Severe Thunderstorm Warning | FFC | Pulaski, Wilcox | 44 min |
| May 21, 5:01 PM EDT | Severe Thunderstorm Warning | FFC | Marion, Taylor | 44 min |
| May 21, 5:09 PM EDT | Severe Thunderstorm Warning | FFC | Crawford, Peach | 66 min |
| May 21, 5:19 PM EDT | Severe Thunderstorm Warning | FFC | Bibb | 56 min |
| May 21, 5:28 PM EDT | Severe Thunderstorm Warning | FFC | Crisp, Dooly, Pulaski, Wilcox | 47 min |
| May 21, 5:31 PM EDT | Severe Thunderstorm Warning | FFC | Crawford, Macon, Peach | 36 min |
| May 21, 5:37 PM EDT | Severe Thunderstorm Warning | FFC | Houston | 68 min |
| May 21, 6:02 PM EDT | Severe Thunderstorm Warning | FFC | Twiggs | 58 min |
| May 21, 6:26 PM EDT | Severe Thunderstorm Warning | FFC | Bleckley, Dodge, Dooly, Houston, Pulaski | 49 min |
| May 21, 7:12 PM EDT | Severe Thunderstorm Warning | FFC | Dodge, Telfair | 63 min |
| May 21, 7:42 PM EDT | Severe Thunderstorm Warning | FFC | Dodge, Emanuel, Laurens, Montgomery, Treutlen, Wheeler | 63 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2010Every severe thunderstorm warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.